Erratum to: A substructural logic for layered graphs

Matthew Collinson, Kevin McDonald, Simon Docherty, David Pym

Research output: Contribution to journalArticle

2 Downloads (Pure)

Abstract

Proposition 6.2 (2) and (3) of ‘A substructural logic for layered graphs’, by M. Collinson, K. McDonald, and D. Pym, Journal of Logic and Computation (2014) 24 (4): 953-988, are incorrect. We provide explanations of the failures of the intended proofs and specific counterexamples. The article makes no further use of the claims and there are no consequences for the theory or examples that are presented.
Original languageEnglish
Pages (from-to)413-414
Number of pages2
JournalJournal of Logic and Computation
Volume27
Issue number1
Early online date9 Jun 2015
DOIs
Publication statusPublished - Feb 2017

Fingerprint Dive into the research topics of 'Erratum to: A substructural logic for layered graphs'. Together they form a unique fingerprint.

  • Cite this